Jump to content
CrazyBoards.org

Recommended Posts

Hi, I saw my neurologist who wants me to see any old psychiatrist. She thinks maybe depakote might be good. I am into talk tx- trying to get things in order, w/o changing the med. I thought I was going to be on it until I died. Whassup? A new med after 17 years?

Link to comment
Share on other sites

Inappropriate behavior. I had stopped seeing my dr, a psychologist who knows meds and head injury. He's the one who encouraged my abstinence. If only I could redo the past. I guess I've been on a short leash- I say I'm drunken by the Tegretol, she (neuro) says it is the head injury ('87, six week coma). Maybe I need my sleep. I have trouble making choices. (Frontal lobe injury.) The neurologist is tired of seeing me.

Link to comment
Share on other sites

I think it's a bit strong for them to ascribe what they think is "inappropriate behaviour" to your meds (just my opinion), but perhaps it IS worth exploring other drugs, particularly if you say that the Tegretol is making you feel strange. You obviously need to be comfortable with what the doc is doing though. And you need sleep if you're not getting any right now - lack of it can really mess with our heads.

Good luck

Skittle

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...